# SDR FOTR20150925001

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N380DH
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29380
- Aircraft time: 53,082 hours, 14,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Part time: 53,082 hours, 14,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365, FLOORBEAM HAS CORROSION ON UPPER SURFACE LBL 8.5 TO RBL 70.5.  REPAIRED ON FAS NON-ROUTINE 68201, WO N332DH-01-02.
